# SDR DALA2019022701302

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 60,067 hours, 23,158 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 90195002
- Part serial: 1323
- Condition: Faulty
- Location: Fire Warning
- Part time: 56,288 hours, 21,773 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(LOG 5270275) ON LANDING FIRE WARNING AND MASTER CAUTION CAME ON WITH BELL. NO FIRE HANDLE CARGO FIRE LIGHT . DEACTIVATED BELL WITH C/B AS BELL CAUTION DID NOT WORK. MAINTENANCE REMOVED AND REPLACED FIRE CTL MODULE IAW AMM 26-10-01. OPS NML.
